Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

What can happen if I quit fluphenazine cold turkey?

I've only been on it 15 days just 2.5mg a day, but the side effects are unbearable

Answer Question
 
Anonymous

Asked by Anonymous at 5:48 PM on Aug. 21, 2013 in Health

Answers (7)
  • You MUST talk to your doctor. Don't quit cold turkey. Seriously, it's important. Just call today or tomorrow and get in. Are you taking it for BPD?
    Mrs_Prissy

    Answer by Mrs_Prissy at 5:55 PM on Aug. 21, 2013

  • Call your Dr. or your pharmacist immediately. You are supposed to report side effects immediately as well.
    mrsmom110

    Answer by mrsmom110 at 6:01 PM on Aug. 21, 2013

  • Ask the doctor who prescribed it to you.
    PartyGalAnne

    Answer by PartyGalAnne at 6:18 PM on Aug. 21, 2013

  • Oops, I didn't even think to ask the pharmacist(the Dr. is out of town). I called, and she said it's just that psychosis may return. Since I have BP1 and not psychosis, I'll not worry about it.
    Anonymous

    Comment by Anonymous (original poster) at 6:27 PM on Aug. 21, 2013

  • Are you going to let your family know you are going off of the medication?
    feralxat

    Answer by feralxat at 6:42 PM on Aug. 21, 2013

  • No way, lol.
    Anonymous

    Comment by Anonymous (original poster) at 7:37 PM on Aug. 21, 2013

  • Never quit a medication cold turkey without asking the pharmacist or prescribing doctor. Usually it's fine; sometimes it can be very dangerous.
    Ballad

    Answer by Ballad at 11:46 PM on Aug. 21, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN